# SDR UIEA2021102802296

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: K, O

## Discrepancy

FWD EQUIPMENT OVERHEAT ADVISORY @ BLOCK-IN( FOUND "EQUIP COOL FAN SUPPLY 1" CIRCUIT BREAKER ON P6 POPPED. RESET CIRCUIT BREAKER REF B767 AMM 21-58-00 AND EQUIPMENT COOING SYSTEM OPS CHECKS NORMAL AT THIS TIME. NO FAULTS/MESSAGES NOTED ATTHIS TIME. REF FIM 21-58 FT999. )
